MAUDE Adverse Event Report: RESPIRONICS, INC. SIMPLYGO MINII; GENERATOR, OXYGEN, PORTABLE

RESPIRONICS, INC. SIMPLYGO MINII; GENERATOR, OXYGEN, PORTABLE
Model Number 1113605
Medical Device Problem Codes Degraded (1153); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer was previously contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging black particles spitting out of o2 spout.There is no allegation of serious or permanent harm or injury.No medical intervention was specified by the patient.The report is changed from uno to non-uno report.The updated b5 will be: the manufacturer became aware that a user of the simplygo mini had stated black particles spitting out of o2 spout.There is no allegation of serious or permanent harm or injury.No medical intervention was specified by the patient.  no additional information can be requested at this time.The manufacturer was made aware of this complaint through a representative of the customer.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.In box h: remedial action init (rfb), remedial action initiated, recall (z) number (rfb) & recall (z) number are updated in this follow-up.
 
Additional Manufacturer Narrative
The manufacturer previously became aware that a user of the simplygo mini had stated black particles spitting out of o2 spout.There is no allegation of serious or permanent harm or injury.No medical intervention was specified by the patient.No additional information can be requested at this time.In box h: problem code grid has been updated in this follow-up.
 
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging black particles spitting out of o2 spout.There is no allegation of serious or permanent harm or injury.No medical intervention was specified by the patient.The device has not yet been returned to the manufacturer for investigation.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.

Brand Name
SIMPLYGO MINII
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key20056364
Report Number2518422-2024-53367
Device Sequence Number18349584
Product Code CAW
UDI-Device Identifier00606959032439
UDI-Public(01)00606959032439
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K111885
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1113605
Device Catalogue Number1113605
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2024
Supplement Date Received by Manufacturer04/15/2024
04/15/2024
Initial Report FDA Received Date08/23/2024
Supplement Report FDA Received Date09/26/2024
11/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/04/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Patient SexUnknown